Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Weight gain while on antidepressants
    avatar
    skyshine02 posted:
    Thanks for sharing your experiences regarding weight gain while on antidepressants. Good to know that others struggle with this issue as well. I have tried WW, low carbs, high protein, low fat; even gave up my fave soft drink. No results.


    It doesn't help that I am menopausal, am bothered by asthma, and was recently diagnosed with COPD. This factors definitely limit my physical activity.

    Any ideas to share would be appreciated.

    Thanks.
    Anne
    Reply
     
    avatar
    beautifulbuffalo responded:
    Hi Skyshine. I suffer the same problem with big weight gain from my medications. I blew up like a balloon. With trying everything also to lose the weight with no luck.

    All you can do is get your Dr. to try and change your medicine to one that won't make you gain weight. But that's not all that wasy either especially if the medication is working for you. But remember even if you change medications you still have all that weight to lose and it doesn't come off easy.

    Good luck if you find a solution I know of a lot of people that would want to hear.,
    BB


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.